VOL. 43 · NO. 2 | Summer 1999
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 43 (2), (Summer 1999)
No abstract available
Articles
Nathan S. Feldman
Illinois J. Math. 43 (2), 211-221, (Summer 1999) DOI: 10.1215/ijm/1255985210
KEYWORDS: ‎46E15, ‎30H05
Nedir Do Espírito-Santo, Katia Frensel, Jaime Ripoll
Illinois J. Math. 43 (2), 222-232, (Summer 1999) DOI: 10.1215/ijm/1255985211
KEYWORDS: 53A10, 53C42
R. Langevin, Yu. Nikolayevsky
Illinois J. Math. 43 (2), 233-255, (Summer 1999) DOI: 10.1215/ijm/1255985212
KEYWORDS: 53C12, 53C65
Frederico Xavier
Illinois J. Math. 43 (2), 256-263, (Summer 1999) DOI: 10.1215/ijm/1255985213
KEYWORDS: 53C21
José Luis Arregui, Oscar Blasco
Illinois J. Math. 43 (2), 264-280, (Summer 1999) DOI: 10.1215/ijm/1255985214
KEYWORDS: 46G25, 46B28, 46E40
Stevo Todorčević, Jindrřich Zapletal
Illinois J. Math. 43 (2), 281-290, (Summer 1999) DOI: 10.1215/ijm/1255985215
KEYWORDS: 03E05, 03E40, 06A06
Peter G. Casazza
Illinois J. Math. 43 (2), 291-306, (Summer 1999) DOI: 10.1215/ijm/1255985216
KEYWORDS: 46C05, 42C15, 46B15
P. G. Casazza, M. C. Lammers
Illinois J. Math. 43 (2), 307-323, (Summer 1999) DOI: 10.1215/ijm/1255985217
KEYWORDS: 46B15, 46B07
Thomas R. Wolf
Illinois J. Math. 43 (2), 324-337, (Summer 1999) DOI: 10.1215/ijm/1255985218
KEYWORDS: 20C20, 20D10
Cristina Blancafort, Scott Nollet
Illinois J. Math. 43 (2), 338-349, (Summer 1999) DOI: 10.1215/ijm/1255985219
KEYWORDS: 13D40
Yasuyuki Kachi, Eiichi Sato
Illinois J. Math. 43 (2), 350-390, (Summer 1999) DOI: 10.1215/ijm/1255985220
KEYWORDS: 14E30, 14C05, 14J40, 14J45
Laura Fainsilber, Jorge Morales
Illinois J. Math. 43 (2), 391-402, (Summer 1999) DOI: 10.1215/ijm/1255985221
KEYWORDS: 11E39, 11E08, 11E70, 19G38
Bertram Yood
Illinois J. Math. 43 (2), 403-409, (Summer 1999) DOI: 10.1215/ijm/1255985222
KEYWORDS: 46K05
Luc Bélair
Illinois J. Math. 43 (2), 410-425, (Summer 1999) DOI: 10.1215/ijm/1255985223
KEYWORDS: 03C60, 03C60, 12J10, 12L12
Back Matter
Illinois J. Math. 43 (2), (Summer 1999)
No abstract available
Back to Top